×

Sur une classe de moyennes. (French) Zbl 0185.21705


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Groupes topologiques : Topologie Générale, chapitre 3.
[2] [2] , Espaces Fonctionnels, chapitre 10, paragraphe 4.
[3] [3] , , C.R. Acad. Sciences de Paris, Tome 262, 29-31. · Zbl 0171.02102
[4] [13] , Dokl. Akad. Nauk. USSR, 100 (1955), 853. · Zbl 0068.11201
[5] [5] , Les fonctions presque périodiques — Gauthier-Villars, Paris (1933).
[6] [6] , Les anneaux normés commutatifs, Gauthier-Villars, Paris (1964). · Zbl 0134.32104
[7] [7] , Linear functionals on almost periodic functions, Trans. Am. Math. Soc. (1953), tome 74, 303-322. · Zbl 0053.08202
[8] [30] , Multiplicateurs dans FLp, Doklady, 109, (1956), 701-703. · Zbl 0073.08402
[9] [9] , Almost periodic functions on groups, Trans. Am. Math. Soc. (1935).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.